JournalsprimsVol. 12, No. 99pp. 351–355

Existence and Continuation of Holomorphic Solutions of Partial Differential Equations

  • Ph. Pallu de la Barrière

    Collège de France, Paris, France
Existence and Continuation of Holomorphic Solutions of Partial Differential Equations cover
Download PDF

Abstract

Necessary conditions and sufficient conditions are given for the existence and the continuation of holomorphic solutions of partial differential equations near the characteristic boundary of an open subset of C*.

Cite this article

Ph. Pallu de la Barrière, Existence and Continuation of Holomorphic Solutions of Partial Differential Equations. Publ. Res. Inst. Math. Sci. 12 (1976), no. 99, pp. 351–355

DOI 10.2977/PRIMS/1195196614